Posted by Dalilah on November 9, 2003, at 15:21:00
In reply to Dalilah: Lamictal side effects, posted by Houston on November 7, 2003, at 22:29:31
Thanks for the info. I've actually upped my Lamictal to 275mg and feel a ton better, though still have struggles. Glad yours is working.
> When they upped my lamictal to 150 from 100 it sent me spiraling into major depression and I cried constantly and for no reason at all. So they lowered to 100 and added 20mg of prozac. Now life seems great!
> Thought I would share that with you as you may want to chat with you doctor about and option like this one.
> > I'm sorry I don't know about all the side effects and sleep was not one for me, though I'm quite sure it's possible.
> > I am up to 150mg of Lamictal now. It seemed like it may have been helping to curb some of the depression. My lithium has removed my hypomania (sadly I feel sometimes.) Anyhow, the last 3 days I have sunk back into the deep hell depression that I know so well. Cry Cry Cry death death death. When will this lamictal work? Will it send me back to the hospital? Is it all a cruel joke? Do I have to live like this forever? Do I just have to accept that I'm down most of the time?
> > Help. Any thoughts? Words of wisdom? Suicide plans? OK, I know that's not funny.
> > -Dalilah